# SDR DALA2024011700708

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 619 hours, 78 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 AT APPROXIMATELY 7000' THE FLT ATT SAID THE 3R CHECK DOOR PRESSURE LIGHT ON FWD FLT ATT PANEL CAME ON. CORRECTIVE ACTION: SVC DR3R EMERGENCY BOTTLE. (5375333)
